Duke Mathematical Journal

The Bergman kernel on the intersection of two balls in $ℂ^2$

David E. Barrett and Sophia Vassiliadou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain an asymptotic expansion and some regularity results for the Bergman kernel on the intersection of two balls in $ℂ^2$.

Article information

Source
Duke Math. J., Volume 120, Number 2 (2003), 441-467.

Dates
First available in Project Euclid: 16 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1082138592

Digital Object Identifier
doi:10.1215/S0012-7094-03-12020-7

Mathematical Reviews number (MathSciNet)
MR2019984

Zentralblatt MATH identifier
1051.32004

Subjects
Primary: 32A25: Integral representations; canonical kernels (Szego, Bergman, etc.)
Secondary: 32W05: $\overline\partial$ and $\overline\partial$-Neumann operators

Citation

Barrett, David E.; Vassiliadou, Sophia. The Bergman kernel on the intersection of two balls in $ℂ^2$. Duke Math. J. 120 (2003), no. 2, 441--467. doi:10.1215/S0012-7094-03-12020-7. https://projecteuclid.org/euclid.dmj/1082138592


Export citation

References

  • \lccD. E. Barrett, Regularity of the Bergman projection on domains with transverse symmetries, Math. Ann. 258 (1981/82), 441–446.
  • ––––, Behavior of the Bergman projection on the Diederich-Fornæ ss worm, Acta Math. 168 (1992), 1–10.
  • ––––, "The Bergman projection on sectorial domains" in Operator Theory for Complex and Hypercomplex Analysis (Mexico City, 1994), Contemp. Math. 212, Amer. Math. Soc., Providence, 1998, 1–24.
  • \lccB. Berndtsson and P. Charpentier, A Sobolev mapping property of the Bergman kernel, Math. Z. 235 (2000), 1–10.
  • \lccA. Bonami and P. Charpentier, Boundary values for the canonical solution to the $\overline\partial$-equation and $W^{{1}/{2}}$ estimates, preprint 9004, Centre de Recherche en Mathématiques de Bordeaux, Université Bordeaux I, France, 1990.
  • \lccG. M. Henkin, A. Iordan, and J. J. Kohn, Estimations sous-elliptiques pour le problème $\overline\partial$-Neumann dans un domaine strictement pseudoconvexe à frontière lisse par morceaux, C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), 17–22.
  • \lccL. Hörmander, Notions of Convexity, Progr. Math. 127, Birkhäuser, Boston, 1994.
  • \lccD. Jerison and C. E. Kenig, The inhomogeneous Dirichlet problem in Lipschitz domains, J. Funct. Anal. 130 (1995), 161–219.
  • \lccJ. Michel and M.-C. Shaw, Subelliptic estimates for the $\overline\partial$-Neumann operator on piecewise smooth strictly pseudoconvex domains, Duke Math. J. 93 (1998), 115–128.
  • ––––, The $\overline\partial$-Neumann operator on Lipschitz pseudoconvex domains with plurisubharmonic defining functions, Duke Math. J. 108 (2001), 421–447.
  • \lccM. E. Taylor, Pseudodifferential Operators, Princeton Math. Ser. 34, Princeton Univ. Press, Princeton, 1981.
  • \lccM. Uchida, "Kashiwara's microlocal analysis of the Bergman kernel for domains with corners" in New Trends in Microlocal Analysis, (Tokyo, 1995), 235–242, Springer, Tokyo, 1997.